# SDR ASMF201608007

- Difficulty date: July 4, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 43,063 hours, 21,808 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Lt Engine
- Part time: 35,309 hours, 17,820 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

IAW REMOTE DIAGNOSTIC SYSTEM, WITH CONTROL NR 20160704018 ABOUT TO AN INCREASE IN TAKEOFF AND CRX FAN VIBRATIONS.  MAINTENANCE PERSONNEL PERFORMED THE FAN BLADE LUBRICATE IAW AMM 72-21-02-400-801, THE WEIGHT BALANCE BOLTS WAS VERIFIED WITHOUT FOUND DIFFERENCES WITH AVM AND TRIM BALANCE WAS PERFORMED IAW AMM 71-00-00, TASK 71-00-00-750-802-F00, ALL CORRECT.
